Uncertainty in nonmonotonic frameworks - Université d'Artois Access content directly
Book Sections Year : 2002

Uncertainty in nonmonotonic frameworks

Abstract

no abstract
No file

Dates and versions

hal-03300208 , version 1 (27-07-2021)

Identifiers

  • HAL Id : hal-03300208 , version 1

Cite

Salem Benferhat, Henri Prade. Uncertainty in nonmonotonic frameworks. Annals of Mathematics and Artificial Intelligence, vol. 34, 2002, 34 (1), Springer, pp.217-252, 2002, Annals of Mathematics and Artificial Intelligence. ⟨hal-03300208⟩
17 View
0 Download

Share

Gmail Facebook X LinkedIn More